English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/44297
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Generalized fractional hybrid hamilton pontryagin equations

AuthorsChis, O. ; Opris, Dumitru
KeywordsHP equations
Fractional stochastic equations
Fractional fuzzy di®erential equations
Fractional hybrid equations
Generalized fractional hybrid Hamiltonian equations
Euler scheme
Issue Date9-Apr-2010
PublisherWorld Scientific Publishing
CitationInternational Journal of Geometric Methods in Modern Physics 8(2): 245-264 (2010)
AbstractIn this paper we present a new approach on the study of dynamical systems. Combining the two ways of expressing the uncertainty, using probabilistic theory and credibility theory, we have investigated the generalized fractional hybrid equations. We have introduced the concepts of generalized fractional Wiener process, generalized fractional Liu process and the combination between them, generalized fractional hybrid process. Corresponding generalized fractional stochastic, respectively fuzzy, respectively hybrid dynamical systems were defined. We have applied the theory for generalized fractional hybrid HamiltonPontryagin (HP) equation and generalized fractional Hamiltonian equations. We have found fractional Langevin equations from the general fractional hybrid Hamiltonian equations. For these cases and specific parameters, numerical simulations were done.
Publisher version (URL)http://dx.doi.org/10.1142/S0219887811005117
Appears in Collections:(IIM) Artículos
Files in This Item:
File Description SizeFormat 
Generalized HP equations.pdf529,41 kBAdobe PDFThumbnail
Show full item record
Review this work

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.